# SDR 04FDEA02056

- Difficulty date: July 12, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11
- Aircraft serial: 48602
- Aircraft time: 39,607 hours, 8,945 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN SEAT TRACK AT STA 495 APRROXIMATELY 27.5 CORRODED. REMOVED PER SRM 53-70-00 FIGURE 1 VOLUME I.  NEW SET TRACK TRIMMED, REWORKED AND   REPAIR PARTS INSTALLED PER SRM 53-70-00 FIGURE 1 VOLUME 1 AND SRM 51-31-01 VOLUME II.
